MathSciNet Relay Station
MathSciNet bibliographic data
MR2073313 03E05 (03E04 03E17 03E35 03E55)
Kojman, Menachem; Kubiś, Wiesław; Shelah, Saharon On two problems of Erdős and Hechler: new methods in singular madness. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3357–3365 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement